# SDR WRLA20091024265

- Difficulty date: October 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FIXED PANEL STRINGER DOUBLER AT XORS 446, RT WING L/E, L=1".  REPLACED STRINGER DOUBLER IAW MD11 SRM 51-33-01 REV 41.
